# SDR SWI2023F00361

- Difficulty date: July 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INTERNAL TANK SLAT TRACK CANISTER 1-3 HAS POSSIBLE A CRACK IN MOUNTING FLANGE AS MARKED     (C-CHECK RO 9/13/2023)    REPAIRED LH WING TANK SLAT CANISTER REF. REO N0. 670-57-42-577, REV-- DATED 2016-12-02. COMPLIED WITH TASK CARD 51-900-1002-SKY.  LEAK CHECKED GOOD.
